Branimir Ćaćić

Department of Mathematics & Statistics · University of New Brunswick, Fredericton

Publications

Preprints

B. Ćaćić, Differentiable Cuntz–Pimsner constructions for Hermitian line modules with connection (in preparation).

B. Ćaćić, Classical gauge theory on quantum principal bundles (submitted).

Publications

B. Ćaćić and B. Mesland, Gauge theory on noncommutative Riemannian principal bundles, Commun. Math. Phys. 388 (2021), 107–198.

B. Ćaćić, A reconstruction theorem for Connes–Landi deformations of commutative spectral triples, J. Geom. Phys. 98 (2015), 82–109.

B. Ćaćić, M. Marcolli, and K. Teh, Coupling of gravity to matter, spectral action and cosmic topology, J. Noncommut. Geom. 8 (2014), no. 2, 473–504.

B. Ćaćić, Real structures on almost-commutative spectral triples, Lett. Math. Phys. 103 (2013), no. 7, 793–816.

B. Ćaćić, A reconstruction theorem for almost-commutative spectral triples, Lett. Math. Phys. 100 (2012), no. 2, 181–202. (Errata incorporated into arXiv:1101.5908v4 [math-ph].)

B. Ćaćić, Moduli spaces of Dirac operators for finite spectral triples, in Quantum Groups and Noncommutative Spaces: Perspectives on Quantum Geometry (eds. M. Marcolli, D. Parashar), Vieweg Verlag, 2011, 9–68.